Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 234, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 28, 2011, 2:28 PM CDT for Fayette County, Montgomery County, Illinois. It was in force for 47 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2011, 2:28 PM CDT (19:28 UTC)
- Expired
- May 28, 2011, 3:15 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Fayette County, IL, Montgomery County, IL
The radar
The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 2:28 PM CDT | HAIL 1 | 4 Ne Litchfield, IL | AT LOU YAEGER LAKE. |
| May 28, 2:29 PM CDT | HAIL 1.75 | Litchfield, IL | |
| May 28, 2:30 PM CDT | HAIL 1.5 | 4 N Litchfield, IL | |
| May 28, 2:31 PM CDT | HAIL 1.5 | 4 N Litchfield, IL | |
| May 28, 2:35 PM CDT | HAIL 2.75 | Butler, IL | NUMEROUS CAR WINDOWS DAMAGED. |
| May 28, 2:37 PM CDT | HAIL 2.5 | Hillsboro, IL | |
| May 28, 2:40 PM CDT | HAIL 4.5 | Irving, IL | HAIL RANGED BETWEEN GOLF BALLS AND SOFTBALLS. |
| May 28, 2:41 PM CDT | HAIL 1 | Irving, IL | |
| May 28, 2:42 PM CDT | HAIL 2.75 | Irving, IL | BACK CAR WINDOW DESTROYED BY HAIL. |
| May 28, 2:52 PM CDT | HAIL 1.25 | Nokomis, IL | |
| May 28, 3:00 PM CDT | HAIL 0.5 | 4 N Ramsey, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
074
WUUS53 KLSX 281928
SVRLSX
ILC051-135-282015-
/O.NEW.KLSX.SV.W.0234.110528T1928Z-110528T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
228 PM CDT SAT MAY 28 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 315 PM CDT
* AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LITCHFIELD...AND MOVING EAST AT 50 MPH.
AT 220 PM 2 INCH HAIL WAS REPORTED NEAR CARLINVILLE WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...NOKOMIS...RAYMOND...TAYLOR SPRINGS...WITT...RAMSEY...
WRIGHTS CORNER...HARVEL...BUTLER...IRVING...COALTON...CHAPMAN...
WENONAH...FILLMORE...OHLMAN...BINGHAM AND BAYLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM AND IT HAS A HISTORY OF PRODUCING LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3913 8970 3932 8971 3937 8969 3937 8953
3936 8952 3935 8914 3922 8913 3922 8881
3903 8880
TIME...MOT...LOC 1927Z 274DEG 44KT 3923 8961
WIND...HAIL 60MPH 1.75IN
$$
CARNEY3 follow-up statements
389
WWUS53 KLSX 281941
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
241 PM CDT SAT MAY 28 2011
ILC051-135-282015-
/O.CON.KLSX.SV.W.0234.000000T0000Z-110528T2015Z/
MONTGOMERY IL-FAYETTE IL-
241 PM CDT SAT MAY 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FAYETTE AND CENTRAL MONTGOMERY COUNTIES UNTIL 315 PM CDT...
AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR HILLSBORO...MOVING EAST AT 50 MPH.
IN ADDITION...AT 235 PM TENNIS BALL SIZED HAIL WAS REPORTED NEAR
HILLSBORO WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NOKOMIS...WITT...RAMSEY...WRIGHTS CORNER...COALTON...WENONAH...
FILLMORE...OHLMAN...BINGHAM AND BAYLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3914 8952 3937 8953 3936 8952 3935 8914
3922 8913 3922 8881 3903 8880
TIME...MOT...LOC 1940Z 274DEG 44KT 3922 8941
WIND...HAIL 60MPH 2.50IN
$$
CARNEY305 WWUS53 KLSX 282009 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 309 PM CDT SAT MAY 28 2011 ILC135-282019- /O.CAN.KLSX.SV.W.0234.000000T0000Z-110528T2015Z/ MONTGOMERY IL- 309 PM CDT SAT MAY 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3910 8880 3916 8908 3922 8908 3922 8881 TIME...MOT...LOC 2009Z 272DEG 40KT 3921 8898 $$ ILC051-282015- /O.CON.KLSX.SV.W.0234.000000T0000Z-110528T2015Z/ FAYETTE IL- 309 PM CDT SAT MAY 28 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL FAYETTE COUNTY UNTIL 315 PM CDT... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HERRICK...OR 15 MILES SOUTHEAST OF NOKOMIS... MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... WRIGHTS CORNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3910 8880 3916 8908 3922 8908 3922 8881 TIME...MOT...LOC 2009Z 272DEG 40KT 3921 8898 WIND...HAIL 60MPH 2.50IN $$ CARNEY
395 WWUS53 KLSX 282017 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 317 PM CDT SAT MAY 28 2011 ILC051-282027- /O.EXP.KLSX.SV.W.0234.000000T0000Z-110528T2015Z/ FAYETTE IL- 317 PM CDT SAT MAY 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FAYETTE COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3910 8880 3916 8908 3922 8908 3922 8881 TIME...MOT...LOC 2009Z 272DEG 40KT 3921 8898 $$ CARNEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:27 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 28, 12:27 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1227 PM CDT SAT MAY 28 2011 .DISCUSSION... /238 AM CDT SAT MAY 28 2011/ THIS FCST PCKG FOCUSES ON SEVERE THUNDERSTORM POTENTIAL FOR TODAY/TONIGHT AND TEMPERATURE TRENDS OVER THE NEXT FEW DAYS. EARLY MORNING VWP/PROFILER OBS SHOW A 50KT LLJ HAS DEVELOPED OVER ERN OK WITH 900-800MB MOISTURE CONVERGENCE ON THE NOSE OF THE LLJ AND A ZONE OF 850MB FRONTOGENETICAL FORCING SUPPORTING ELEVATED THUNDERSTORMS OVER SERN KS/SWRN MO. AS THE LLJ SHIFTS EWD THIS MORNING THE AREA OF BEST FORCING ALSO SHIFTS EWD THEN REFOCUSES FARTHER NORTH AS THE LLJ BROADENS AND INTENSIFIES LATER TONIGHT. AT THE SFC...A WMFNT MARKED THE BOUNDARY BETWEEN A VERY MOIST AIR MASS OVER OK/AR AND A COMPARATIVELY DRIER AIR MASS OVER MOST OF MO. THIS WMFNT LIFTS NWD TODAY AND ALLOWS BETTER MOISTURE TO SPREAD INTO THE CWA. SPC DAY 1 OUTLOOK INCLUDES THE NRN HALF OF THE CWA IN A SLIGHT RISK AREA...AND ATTM THE SEVERE WEATHER CONCERN FOR OUR AREA IS TIED TO AFTN/EVE REDEVELOPMENT MORE SO THAN THE EARLY MORNING STORMS ACROSS KS AND SWRN MO. THAT SAID...CANNOT RULE OUT SOME HAIL IF THOSE STORMS DO MAKE IT INTO THE SRN HALF OF THE CWA THIS MORNING. MODELS CONTINUE TO FORECAST LAPSE RATES OF AROUND 7 DEG C/KM SPREADING ACROSS THE AREA THIS AFTN WHILE LOW LEVEL MOISTURE STEADILY INCREASES THROUGH THE DAY AS THE WMFNT LIFTS NWD. EVEN IF CONVECTIVE DEBRIS FROM EARLY MORNING STORMS OVER KS/SWRN MO INHIBITS DESTABILIZATION...INSOLATION WITH ANY BREAKS IN THE CLOUDS WILL ENHANCE INSTABILITY AND 0-6 KM SHEAR OF 50 TO 60 KTS IS SUFFICIENT FOR ORGANIZED CONVECTION. WMFNT LIFTS NORTH OF THE AREA BY MON WITH A RAPID WARM UP EXPECTED ON SUN AND MON DUE TO WARM SLY SFC FLOW AND SWLY FLOW ALOFT AS HIGH PRESSURE BUILDS OVER THE SERN CONUS. ALTHOUGH MODELS HAVE BACKED OFF SLIGHTLY ON H85 TEMPS FOR MON...OVERALL PATTERN RECOGNITION SUGGESTS THAT MEMORIAL DAY WILL BE VERY WARM AND I WOULD NOT BE SURPRISED TO SEE HIGHS REACH THE LOW TO MID 90S...THEREFORE STARTED NUDGING HIGHS UPWARD FOR MON. SUN AND MON BOTH LOOK BREEZY WITH 30KT WINDS MIXING DOWN TO THE SURFACE...BUT WITH THE WMFNT WELL NORTH OF THE AREA PCPN CHCS LOOK RATHER SLIM. FEW CHANGES PAST 12Z TUE. KANOFSKY && .AVIATION... /1214 PM CDT SAT MAY 28 2011/ THUNDERSTORMS ARE THE PRIMARY CONCERN FOR AVIATION INTERESTS TODAY. A WARM FRONT WILL MOVE UP FROM SOUTHERN MISSOURI INTO CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS. STORMS ARE ALREADY FIRING WELL NORTH OF THE FRONT IN NORTHEAST MISSOURI...SO JUST ABOUT ANYWHERE ACROSS THE BI-STATE REGION COULD SEE STORMS TODAY...BUT THE GREATEST THREAT IS LIKELY ALONG AND NORTH OF THE I-70 CORRIDOR. MVFR CIGS BETWEEN 1500-2500FT ARE POSSIBLE AS THE FRONT MOVES NORTH THROUGH THE AREA. ANOTHER ROUND OF STORMS IS POSSIBLE LATE TONIGHT AS THE LOW LEVEL JET INCREASES OVER THE AREA. FRONT SHOULD BE NORTH OF THE AREA BY LATE SUNDAY MORNING BRINGING AN END TO THE THUNDERSTORM THREAT. SPECIFICS FOR KSTL... AM UNCERTAIN HOW MUCH OF A THUNDERSTORM THREAT THERE IS AT LAMBERT TODAY AND TONIGHT. THINK MOST STORMS WILL STAY JUST NORTH OF THE TERMINAL...BUT AM NOT CERTAIN ENOUGH OF THAT FEELING TO PULL THUNDER FROM THE FORECAST AT THIS TIME. ALSO...NOTICING A LARGE AREA OF 1500-2000FT CIGS DEVELOPING OVER CENTRAL AND SOUTH CENTRAL MISSOURI WHICH COULD MOVE UP TO AFFECT LAMBERT LATER THIS AFTERNOON AS THE WARM FRONT SHIFTS NORTH. WILL MONITOR THE CIGS CLOSELY TO SEE IF THEY GET HIGHER AS THE DAY WARMS UP. MORE STORMS ARE POSSIBLE LATE TONIGHT...THOUGH THE BULK OF THE PRECIP LOOKS TO BE WEST AND NORTH OF THE STL METRO AREA. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 28, 4:09 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 409 AM CDT SAT MAY 28 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-290915- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 409 AM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE REGION TODAY AND TONIGHT. SOME OF THE STORMS NORTH OF INTERSTATE 70 IN MISSOURI AND ILLINOIS COULD BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY MORNING ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO TONIGHT. KANOFSKY
In the hours before
Local storm report, May 28, 2:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
205 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL CHESTERFIELD 39.26N 90.07W
05/28/2011 E1.75 INCH MACOUPIN IL TRAINED SPOTTER
&&
GOSSELINLocal storm report, May 28, 2:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
207 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL CARROLLTON 39.30N 90.41W
05/28/2011 E1.00 INCH GREENE IL TRAINED SPOTTER
ACCOMPANIED BY HEAVY RAIN...THREE QUARTERS OF AN INCH
OF RAIN FROM CELL.
&&
GOSSELINLocal storm report, May 28, 2:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 1 W CARLINVILLE 39.28N 89.90W
05/28/2011 E1.00 INCH MACOUPIN IL EMERGENCY MNGR
&&
GOSSELINLocal storm report, May 28, 2:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
217 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 2 S CARLINVILLE 39.25N 89.88W
05/28/2011 E1.00 INCH MACOUPIN IL LAW ENFORCEMENT
ON ROUTE 4.
&&
GOSSELINLocal storm report, May 28, 2:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 5 W CARLINVILLE 39.28N 89.97W
05/28/2011 M2.00 INCH MACOUPIN IL STORM CHASER
HAIL COVERING GROUND.
&&
GOSSELINLocal storm report, May 28, 2:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL ATWATER 39.33N 89.73W
05/28/2011 E1.50 INCH MACOUPIN IL TRAINED SPOTTER
REPORTED RELAYED FROM WFO ILX
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 12:40 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 50 min |
| May 28, 1:14 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 46 min |
| May 28, 1:49 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Montgomery | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.